# SDR CALA2017081102582

- Difficulty date: August 9, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 141N5150
- Condition: Cracked
- Location: Bs 369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC BS 369, LBL 25 FLOORBEAM LWR SUPPORT STRAP HAS A CRACK AT A PREVIOUS REPAIR. ACCOMPLISHED A REPAIR BS 365 - 377, LBL 25 IAW SRM 53-00-51, FIG 201, REPAIR 12 AND 13.
